# SDR REXA2018060618452

- Difficulty date: May 18, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PRESSURE TRANSDUCER MOUNTING BRACKET WAS CRACKED IN THE RT MLG WHEEL WELL, ON THE PRESSURE FLOOR LOWER SURFACE.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-42-06.
